MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the swg inserted into the ars, the doctor found resistance, the swg kinked during use on the patient." the user changed to a new set to successfully complete the procedure.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned multiple components of a hemodialysis kit, including one catheter and dilator, for analysis.The arrow raulerson syringe (ars) and guide wire assembly were not returned for analysis.No signs of use were observed on the components.Visual inspection could not be per-formed as the guide wire and ars were not returned for analysis.Dimensional, functional inspections could not be performed as the guide wire and ars were not returned for analysis.A device his-tory record review was performed, and no relevant findings were identified.The customer report of a kinked guide wire could not be confirmed through investigation of the returned sample.The customer did not return the guide wire or ars for analysis, so inspections could not be performed on the re-ported components.Therefore, based on the customer report and the sample received, the potential root cause cannot be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected to (b)(4).
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19444838
Report Number3006425876-2024-00537
Device Sequence Number16947479
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public00801902100252
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Catalogue NumberCU-22122-F
Device Lot Number71F23D0178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date06/02/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown